# SDR TRBA20120714002

- Difficulty date: July 14, 2012
- Submitted: July 16, 2012
- Operation: Air carrier
- Aircraft: N410AT
- Make and model: Aerosp ATR72
- Aircraft serial: 410
- Aircraft time: 31,740 hours, 35,332 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THE COVER OF THE EMERGENCY LIGHTS IN FRONT OF GALLEY MISSING.  ACFT REMOVED FROM SERVICE.  INSTALLED PLASTIC COVER AT GALLEY FRONT EMERGENCY LIGHT IAW JIC 33-50-00.  ACFT RETURNED TO SERVICE.
